# SDR CAL960072

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 1896 - IAH - THE GEAR DOOR OPEN LIGHT ILLUMINATED WHEN GEAR WAS RETRACTED AFTER TAKEOFF FROM PHX.  THE AIRCRAFT WAS RETURNED TO PHX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG DOOR PROXIMITY SENSOR IAW MM 32-60-05, PAGE 212.  OPERATION OF THE GEAR DOOR OPEN LIGHT WAS RESTORED TO NORMAL.  (M)
